PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2001 | 21 | 2 | 207-218
Tytuł artykułu

Maximal column rank preservers of fuzzy matrices

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
This paper concerns two notions of rank of fuzzy matrices: maximal column rank and column rank. We investigate the difference of them. We also characterize the linear operators which preserve the maximal column rank of fuzzy matrices. That is, a linear operator T preserves maximal column rank if and only if it has the form T(X) = UXV with some invertible fuzzy matrices U and V.
Twórcy
  • Department of Mathematics, Cheju National University, Cheju 690-756, South Korea
autor
  • Department of Mathematics, Cheju National University, Cheju 690-756, South Korea
Bibliografia
  • [1] L.B. Beasley and N.J. Pullman, Semiring rank versus column rank, Linear Algebra Appl. 101 (1988), 33-48.
  • [2] L.B. Beasley and N.J. Pullman, Fuzzy rank-preserving operators, Linear Algebra Appl. 73 (1986), 197-211.
  • [3] L.B. Beasley and N.J. Pullman, Boolean rank-preserving operators and Boolean rank-1 spaces, Linear Algebra Appl. 59 (1984), 55-77.
  • [4] S.G. Hwang, S.J. Kim and S.Z. Song, Linear operators that preserve maximal column rank of Boolean matrices, Linear and Multilinear Algebra 36 (1994), 305-313.
  • [5] S.Z. Song, Linear operators that preserve column rank of fuzzy matrices, Fuzzy Sets and Systems, 62 (1994), 311-317.
  • [6] S.Z. Song, S.D. Yang, S.M. Hong, Y.B. Jun and S.J. Kim, Linear operators preserving maximal column ranks of nonbinary Boolean matrices, Discussiones Math. - Gen. Algebra Appl., 20 (2000), 255-265.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1038
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.